# SDR A6WA200940517

- Difficulty date: August 6, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 AT LBL 23.71, PRESSURE BULKHEAD CRACKED AT PARKING BRAKE LOCATION 3 CRACKS: 1.00 INCH, 1.00 INCH, .500 INCH.  REPAIR IAW REO 601R-53-11-1738 AND 601R-53-11-563.  (K)
